The dimension of projections of self-affine sets and measures

Kenneth John Falconer, Thomas Michael William Kempton

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Let E be a plane self-affine set defined by affine transformations with linear parts given by matrices with positive entries. We show that if μ is a Bernoulli measure on E with dimHμ = dimLμ, where dimH and dimL denote Hausdorff and Lyapunov dimensions, then the projection of μ in all but at most one direction has Hausdorff dimension min{dimHμ, 1}. We transfer this result to sets and show that many self-affine sets have projections of dimension min{dimHE, 1} in all but at most one direction

Original languageEnglish
Pages (from-to)473-486
Number of pages14
JournalAnnales Academiae Scientiarum Fennicae-Mathematica
Volume42
DOIs
Publication statusPublished - 6 Feb 2017

Fingerprint

Dive into the research topics of 'The dimension of projections of self-affine sets and measures'. Together they form a unique fingerprint.

Cite this